| Model Number |
101/815/090 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This remediation mdr was generated under protocol b10010116, as a result of warning letter cms# (b)(6).No problems or issues were identified during the device history record review.No product was returned.We are unable to confirm the reported complaint.If the product is returned, will reopen this complaint for further investigation.
Event or Problem Description
It was reported, that the inner cannula extends past the end of the trach.At least 2millimeters.No patient injury was reported.